I've been taken (150 mg) the generic brand of Wellbutrin for the past week and every day I've had bad headaches. I was hopeful this medication would help with depression, ptsd and anxiety.
It can take 2-6 weeks for the side effects to lessen. I would get headaches from the start up of Wellbutrin generic but not the brand name. I have ptsd, depression and anxiety. I had to stop the WB due to the increase in anxiety. I did very well on WB for years until I developed ptsd. You should try to give it time to reach a therapeutic level and for the side effects to ease up. It is what most of us have to deal with on the start up of meds.You are not alone. Best to you :)
YES!!! Horrible headaches. I was on the original Wellbutrin (same dose as you). The headaches and ringing noises lasted about a month. They do go away. Perhaps should you lower the dose a bit. Even going down to 100 mg might help. (If you don't want to wait it up) It helped me the 2nd time I took the medecine.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2013 • 11 answers
Posted 1 Oct 2015 • 4 answers
Posted 15 Feb 2016 • 9 answers
Posted 8 Mar 2016 • 2 answers
Posted 10 Jul 2016 • 3 answers